MathSciNet Relay Station
MathSciNet bibliographic data
MR2128800 (2005m:35262) 35Q53 (35B35 35Q51 76B25 76E30)
Quintero, José R. Nonlinear stability of solitary waves for a 2-D Benney-Luke equation. Discrete Contin. Dyn. Syst. 13 (2005), no. 1, 203–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement